# SDR CA020131009

- Difficulty date: January 14, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Stop
- Part number: 85520271003
- Condition: Deteriorated
- Location: Elevator
- Part time: 12,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CREW WALKAROUND, THEY NOTICED DAMAGE TO LT TRAILING EDGE OF THE ELEVATOR SPRING TAB. THE DAMAGE TO THE TAB WAS INBOARD, ADJACENT TO THE RUDDER. THE TRAILING RUDDER WAS ALSO DAMAGED FROM CONTACT WITH ELEVATOR SPRING TAB. THE LT ELEVATOR SPRING TAB REPLACED. RD 8-55-1214 ISSUED FOR 200 HOURS ALLOWANCE FOR DAMAGE TO LT SIDE OF THE TRAILING RUDDER. THE ELEVATOR BUMPER STOP WAS REPLACED, AS IT WAS DETERIORATED.
